# SDR MALA000760

- Difficulty date: December 16, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Malfunctioned
- Location: Rt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT TAILPIPE HOT ILLUMINATED ON TAKEOFF, AFTER RUNNING ENGINES AT HIGH POWER NO FURTHER LIGHTS CAME ON. CARGO SMOKE LIGHT ILLUMINATED.  OUTSTATION MAINTENANCE CLEANED DETECTOR, GROUND RAN TO 90 PERCENT AND COULD NOT DUPLICATE.
